# SDR DALA2023112809789

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,973 hours, 28,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 FOUND LIGHTNING STRIKE DAMAGE RH WINGLET TIP FAIRING. CORRECTIVE ACTION: PERFORMED LIGHTNING STRIKE REPAIR PER APB AMM SUPPLEMENT AP57.2- 0602 57-31-01. (5511431)
